# SDR 04FDEA03247

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND 2 INCH LONGERON CRACK RIB 402 LT WING AFT OF FUEL TANK FLAPPER DOOR.  INSTALL REPAIR DOUBLER -3 PER SRM 57-20-00 FIG 33.
